# SDR CALA0001317

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 1 T/R Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN FIRST AND THIRD ANGLES ON INBOARD T/R FAIRING ON UPPER BUCKET OF NR 1 ENGINE.  THE CRACKS WERE APPROXIMATELY 3 INCHES LONG.  THE ANGLES WERE REMOVED AND NEW ANGLES WERE INSTALLED IAW SRM 51-30-1, 51-30-2, AND 51-10-2.
